# SDR FDEA201901020006

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 86,468 hours, 37,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ARMING THE L1 DOOR, FO REPORTS A CABLE SNAPPED AND BROKE. NOW A CABLE IS HANGING FROM THE DOOR. DOOR IS AVAILABLE FOR EMERGENCY USEONLY. REMOVED AFT DRIVE CABLE REF AMM 52-11-09-2-0.
